جۆری توێژینه‌وه‌: Original Article

نوسه‌ران

1 Department of Mathematics, College of Science, University of Sulaimani, Sulaimani, Iraq

2 Department of Mathematics, College of Education, University of Sulaimani, Sulaimani, Iraq

پوخته‌

In this paper some results that concerning localization of modules are proved. It
also, studies the effect of localization on certain types of modules such as
supplemented modules, weak supplemented modules and completely
weak supplemented modules. Several conditions are given under which
certain properties of such types of algebraic structures are preserved under
localization.

وشه‌ بنچینه‌ییه‌كان

 

[1] Akray, I., Jabbar, A. K. and Sazeedeh, R.: Some Conditions Under Which Certain Types of Modules Possess Localization Property, Journal Duhok university, 15(1), 2012, 144-152. 

[2] Atani, S. E. and Darani, A. Y. : Notes on the Primal Submodules, Chiang Mai J. Sci., 35(3), (2008), 399-410.

[3] Atiiyah, M. F. and Macdonald, I. G.: Introduction to Commutative Algebra, Addison-Wesley Publishing Company, 1969.

[4] Bilhan. G.: Amply FWS modules, Journal of Arts and Sciences, Sayi : 4, Aralik 2005.

[5] Clark, J., Lomp, C., Vajana, N. and Wisbauer R.:. Lifting Modules. Birkhauser Verlag Basel, Boston-berlin,  2006.

[6] Jabbar, A. K. and Hassan, N. H. : On Locally Multiplication Modules, International Mathematical Forum, 11(5), 2016, 213-226.

[7] Jabbar, A. K.: A Generalization of Prime and Weakly Prime submodules, Pure Mathematical sciences, 2(1), 2013, 1-11.

[8] Nebiev, C.: Amply weak supplemented modules, International Journal Computational Cogintion, 3(1), 2005, 88-90.

[9] NISANCI, B., TURKMEN, E. and PANCAR, A.: Completely Weak Rad-supplemented Modules, International Journal of Computational Cognttion, 7(2), 2009.

[10] Turkmen, E. and Pancar, A.: Characterizations of Rad-supplemented modules, Miskolc Mathematical Notes, 13(2), 2012, 569 – 580.

[11] Turkmen, E. and Pancar, A.: Some properties of Rad-supplemented modules, International Journal of the Physical Sciences, 6(35), 2011, 7904 – 7909.

[12] Turkmen, E. and Pancer, A.: On Radical Supplemented Modules, International Journal of Computational Cognttion, 7(1), 2009.

[13] Wang, Y. and Ding, N.: Generalized Supplemented Modules, Taiwanese Journal of Mathematics, 10(6), 1589-1601, 2006